# SDR DALA2020122104173

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 77,382 hours, 19,393 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rt Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE CREW HAS DECLARED AN EMERGENCY DUE TO AN EICAS MESSAGE ILLUMINATING FOR LEADING EDGE SLAT ASYMMETRY WHILE ON FINAL APPROACH.  FLIGHT LANDED UNEVENTFULLY. MAINTENANCE REPLACED THE RIGHT SLAT POSITION TRANSMITTER, PER B757 AMM 27-88.  FUNCTIONAL CHECK WAS GOOD.
